PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Representation of increasing convex functionals with countably additive measures

Volume 260 / 2021

Patrick Cheridito, Michael Kupper, Ludovic Tangpi Studia Mathematica 260 (2021), 121-140 MSC: Primary 47H07, 28C05, 28C15. DOI: 10.4064/sm181107-16-2 Published online: 1 April 2021


We derive two types of representation results for increasing convex functionals in terms of countably additive measures. The first is a max-representation of functionals defined on spaces of real-valued continuous functions and the second a sup-representation of functionals defined on spaces of real-valued Borel measurable functions. Our assumptions consist of sequential semicontinuity conditions which are easy to verify in different applications.


  • Patrick CheriditoDepartment of Mathematics
    ETH Zurich
    8092 Zurich, Switzerland
  • Michael KupperDepartment of Mathematics
    University of Konstanz
    Konstanz, Germany
  • Ludovic TangpiDepartment of Operations Research and Financial Engineering
    Princeton University
    Princeton, NJ, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image